# SDR USAA060770

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 RBL 20 - 65, CORR TASK C53-351-03; LEVEL 1 CORRODED.  REMOVED DAMAGED AREA, FAB'D NEW UPPER CHORD, INSTALLED PER TYP REP 53-15-03; CORR TASK C53-251-03.  DEFECT SIZE:  2"L X 45"W.
